Shortest paths for sub-Riemannian metrics on rank-two distributions / / Wensheng Liu, Hector J. Sussman.

Saved in:
Bibliographic Details
Superior document:Memoirs of the American Mathematical Society, Volume 118, Number 564
VerfasserIn:
TeilnehmendeR:
Place / Publishing House:Providence, Rhode Island, United States : : American Mathematical Society,, 1995.
1995
Year of Publication:1995
Language:English
Series:Memoirs of the American Mathematical Society ; Volume 118, Number 564.
Online Access:
Physical Description:1 online resource (121 pages).
Notes:"November 1995, Volume 118, Number 564 (second of 5 numbers)"--Cover.
Tags: Add Tag
No Tags, Be the first to tag this record!
id 5003114000
ctrlnum (MiAaPQ)5003114000
(Au-PeEL)EBL3114000
(CaPaEBR)ebr10918953
(OCoLC)891385402
collection bib_alma
record_format marc
spelling Liu, Wensheng, 1962- author.
Shortest paths for sub-Riemannian metrics on rank-two distributions / Wensheng Liu, Hector J. Sussman.
Providence, Rhode Island, United States : American Mathematical Society, 1995.
1995
1 online resource (121 pages).
text rdacontent
computer rdamedia
online resource rdacarrier
Memoirs of the American Mathematical Society, 0065-9266 ; Volume 118, Number 564
"November 1995, Volume 118, Number 564 (second of 5 numbers)"--Cover.
Includes bibliographical references.
Description based on print version record.
Electronic reproduction. Ann Arbor, MI : ProQuest, 2015. Available via World Wide Web. Access may be limited to ProQuest affiliated libraries.
Geometry, Riemannian.
Geodesics (Mathematics)
Electronic books.
Sussmann, Hector J., 1946- author.
Print version: Liu, Wensheng, 1962- Shortest paths for sub-Riemannian metrics on rank-two distributions. Providence, Rhode Island, United States : American Mathematical Society, c1995 ix, 104 pages Memoirs of the American Mathematical Society ; Volume 118, Number 564. 9780821804049 95034455
ProQuest (Firm)
Memoirs of the American Mathematical Society ; Volume 118, Number 564.
https://ebookcentral.proquest.com/lib/oeawat/detail.action?docID=3114000 Click to View
language English
format eBook
author Liu, Wensheng, 1962-
Sussmann, Hector J., 1946-
spellingShingle Liu, Wensheng, 1962-
Sussmann, Hector J., 1946-
Shortest paths for sub-Riemannian metrics on rank-two distributions /
Memoirs of the American Mathematical Society,
author_facet Liu, Wensheng, 1962-
Sussmann, Hector J., 1946-
Sussmann, Hector J., 1946-
author_variant w l wl
h j s hj hjs
author_role VerfasserIn
VerfasserIn
author2 Sussmann, Hector J., 1946-
author2_role TeilnehmendeR
author_sort Liu, Wensheng, 1962-
title Shortest paths for sub-Riemannian metrics on rank-two distributions /
title_full Shortest paths for sub-Riemannian metrics on rank-two distributions / Wensheng Liu, Hector J. Sussman.
title_fullStr Shortest paths for sub-Riemannian metrics on rank-two distributions / Wensheng Liu, Hector J. Sussman.
title_full_unstemmed Shortest paths for sub-Riemannian metrics on rank-two distributions / Wensheng Liu, Hector J. Sussman.
title_auth Shortest paths for sub-Riemannian metrics on rank-two distributions /
title_new Shortest paths for sub-Riemannian metrics on rank-two distributions /
title_sort shortest paths for sub-riemannian metrics on rank-two distributions /
series Memoirs of the American Mathematical Society,
series2 Memoirs of the American Mathematical Society,
publisher American Mathematical Society,
publishDate 1995
physical 1 online resource (121 pages).
isbn 9781470401436 (e-book)
9780821804049
issn 0065-9266 ;
callnumber-first Q - Science
callnumber-subject QA - Mathematics
callnumber-label QA3
callnumber-sort QA 13 L58 41995
genre Electronic books.
genre_facet Electronic books.
url https://ebookcentral.proquest.com/lib/oeawat/detail.action?docID=3114000
illustrated Not Illustrated
dewey-hundreds 500 - Science
dewey-tens 510 - Mathematics
dewey-ones 516 - Geometry
dewey-full 516.3/73
dewey-sort 3516.3 273
dewey-raw 516.3/73
dewey-search 516.3/73
oclc_num 891385402
work_keys_str_mv AT liuwensheng shortestpathsforsubriemannianmetricsonranktwodistributions
AT sussmannhectorj shortestpathsforsubriemannianmetricsonranktwodistributions
status_str n
ids_txt_mv (MiAaPQ)5003114000
(Au-PeEL)EBL3114000
(CaPaEBR)ebr10918953
(OCoLC)891385402
hierarchy_parent_title Memoirs of the American Mathematical Society, Volume 118, Number 564
hierarchy_sequence Volume 118, Number 564.
is_hierarchy_title Shortest paths for sub-Riemannian metrics on rank-two distributions /
container_title Memoirs of the American Mathematical Society, Volume 118, Number 564
author2_original_writing_str_mv noLinkedField
_version_ 1792330847544672256
fullrecord <?xml version="1.0" encoding="UTF-8"?><collection xmlns="http://www.loc.gov/MARC21/slim"><record><leader>02138nam a2200457 i 4500</leader><controlfield tag="001">5003114000</controlfield><controlfield tag="003">MiAaPQ</controlfield><controlfield tag="005">20200520144314.0</controlfield><controlfield tag="006">m o d | </controlfield><controlfield tag="007">cr cnu||||||||</controlfield><controlfield tag="008">140908t19951995riu ob 000 0 eng d</controlfield><datafield tag="020" ind1=" " ind2=" "><subfield code="z">9780821804049</subfield></datafield><datafield tag="020" ind1=" " ind2=" "><subfield code="a">9781470401436 (e-book)</subfield></datafield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(MiAaPQ)5003114000</subfield></datafield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(Au-PeEL)EBL3114000</subfield></datafield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(CaPaEBR)ebr10918953</subfield></datafield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(OCoLC)891385402</subfield></datafield><datafield tag="040" ind1=" " ind2=" "><subfield code="a">MiAaPQ</subfield><subfield code="b">eng</subfield><subfield code="e">rda</subfield><subfield code="e">pn</subfield><subfield code="c">MiAaPQ</subfield><subfield code="d">MiAaPQ</subfield></datafield><datafield tag="050" ind1=" " ind2="4"><subfield code="a">QA3</subfield><subfield code="b">.L58 1995</subfield></datafield><datafield tag="082" ind1="0" ind2=" "><subfield code="a">516.3/73</subfield><subfield code="2">20</subfield></datafield><datafield tag="100" ind1="1" ind2=" "><subfield code="a">Liu, Wensheng,</subfield><subfield code="d">1962-</subfield><subfield code="e">author.</subfield></datafield><datafield tag="245" ind1="1" ind2="0"><subfield code="a">Shortest paths for sub-Riemannian metrics on rank-two distributions /</subfield><subfield code="c">Wensheng Liu, Hector J. Sussman.</subfield></datafield><datafield tag="264" ind1=" " ind2="1"><subfield code="a">Providence, Rhode Island, United States :</subfield><subfield code="b">American Mathematical Society,</subfield><subfield code="c">1995.</subfield></datafield><datafield tag="264" ind1=" " ind2="4"><subfield code="c">1995</subfield></datafield><datafield tag="300" ind1=" " ind2=" "><subfield code="a">1 online resource (121 pages).</subfield></datafield><datafield tag="336" ind1=" " ind2=" "><subfield code="a">text</subfield><subfield code="2">rdacontent</subfield></datafield><datafield tag="337" ind1=" " ind2=" "><subfield code="a">computer</subfield><subfield code="2">rdamedia</subfield></datafield><datafield tag="338" ind1=" " ind2=" "><subfield code="a">online resource</subfield><subfield code="2">rdacarrier</subfield></datafield><datafield tag="490" ind1="1" ind2=" "><subfield code="a">Memoirs of the American Mathematical Society,</subfield><subfield code="x">0065-9266 ;</subfield><subfield code="v">Volume 118, Number 564</subfield></datafield><datafield tag="500" ind1=" " ind2=" "><subfield code="a">"November 1995, Volume 118, Number 564 (second of 5 numbers)"--Cover.</subfield></datafield><datafield tag="504" ind1=" " ind2=" "><subfield code="a">Includes bibliographical references.</subfield></datafield><datafield tag="588" ind1=" " ind2=" "><subfield code="a">Description based on print version record.</subfield></datafield><datafield tag="590" ind1=" " ind2=" "><subfield code="a">Electronic reproduction. Ann Arbor, MI : ProQuest, 2015. Available via World Wide Web. Access may be limited to ProQuest affiliated libraries.</subfield></datafield><datafield tag="650" ind1=" " ind2="0"><subfield code="a">Geometry, Riemannian.</subfield></datafield><datafield tag="650" ind1=" " ind2="0"><subfield code="a">Geodesics (Mathematics)</subfield></datafield><datafield tag="655" ind1=" " ind2="4"><subfield code="a">Electronic books.</subfield></datafield><datafield tag="700" ind1="1" ind2=" "><subfield code="a">Sussmann, Hector J.,</subfield><subfield code="d">1946-</subfield><subfield code="e">author.</subfield></datafield><datafield tag="776" ind1="0" ind2="8"><subfield code="i">Print version:</subfield><subfield code="a">Liu, Wensheng, 1962-</subfield><subfield code="t">Shortest paths for sub-Riemannian metrics on rank-two distributions.</subfield><subfield code="d">Providence, Rhode Island, United States : American Mathematical Society, c1995 </subfield><subfield code="h">ix, 104 pages </subfield><subfield code="k">Memoirs of the American Mathematical Society ; Volume 118, Number 564.</subfield><subfield code="z">9780821804049 </subfield><subfield code="w">95034455</subfield></datafield><datafield tag="797" ind1="2" ind2=" "><subfield code="a">ProQuest (Firm)</subfield></datafield><datafield tag="830" ind1=" " ind2="0"><subfield code="a">Memoirs of the American Mathematical Society ;</subfield><subfield code="v">Volume 118, Number 564.</subfield></datafield><datafield tag="856" ind1="4" ind2="0"><subfield code="u">https://ebookcentral.proquest.com/lib/oeawat/detail.action?docID=3114000</subfield><subfield code="z">Click to View</subfield></datafield></record></collection>